<< Previous Issue Communications of the Korean Mathematical Society (Vol. 8, No. 4) Next Issue >>
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 555—809
On the commutativity of certain semiprime rings
Sung Mi Park, Dong Je Kwak, Young Soo Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 555—560
Minimal free resolutions of perfect and almost complete intersection graded ideals
Young Hyun Cho
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 561—567
Minimum permanent on certain face of $\Omega_n$
Suk-Geun Hwang, Sun-Jeong Shin
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 569—578
The stability of the fredholm index in a semi-prime ring
Jin Chun Kim, Yong Bin Choi, Young Min Han
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 579—585
Additive functions on arithmetic progressions
Jungseob Lee, Kwang Young Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 587—596
On the gametic algebras
Suk Im Yoon
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 597—602
On extreme points of the family of spirallike functions
Suk Young Lee, Gae Sun Chung
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 603—615
On positive multilinear maps
Shin Dong-Yun
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 617—627
Convergence of nonlinear semigroups and resolvents of their generators
Jong Soo Jung, Jong Seo Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 629—641
Extreme points of ${ A}_{2n}^{(n)}$
Taeg Young Choi
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 643—653
Spectral types of skewed irrational rotations
Geon H. Choe
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 655—668
Numerical ranges in non unital normed algebras
Youngoh Yang
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 669—678
Vanishing theorem for cohomology groups and stein-ness problem
Hong Rae Cho, Kwang Ho Shon
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 679—687
Some characterizations of sasakian manifolds with parallel ricci contraction of contact conformal curvature tensor field
Jang Chun Jeong, Jae Kyun Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 689—697
Geometric invariants for liaison of space curves lying on a smooth cubic surface
Kyung Hye Cho
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 699—707
A note on asymptotic Gauss-Bonnet theorems
Young Wook Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 709—716
A generalization of Lichnerowicz's theorem
Ok Kyung Yoon
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 717—722
Cardinal conditions in nearness spaces
Joo Hee Han, Chang Koo Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 723—728
On Frechet spaces and sequential convergence groups
Woo Chorl Hong
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 729—739
Gauge theory on ramified covering spaces
Yong Seung Cho, Dong Sun Shin
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 741—754
Cantor-Bendixson derivatives and $\alpha$-compact-covering maps
Myung Hyun Cho
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 755—766
The invariance principle for two-parameter associated processes
Tae-Sung Kim, Kwang-Hee Han
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 767—777
A dual limit theorem in a mean field model
Sang Ho Lee, Chi Yong Kim, Jong Woo Jeon
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 779—791
Relations between the It$\rm\hat{o}$ processes based on the wasserstein function
Won Choi
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 793—797
Some remarks on the automata-homomorphisms
Chin-Hong Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 4, 799—809

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd